# SDR DALA2024072307427

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 31,790 hours, 4,038 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Misconfigured
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3327 - ATO - DUE TO A BLEED CONFIGURATION MSG. CORRECTIVE ACTION: FLIGHT CREW CORRECTED CONFIGURATION. NO MAINTENANCE PERFORMED. (5337848)
